KEY POINTS

  • A girl in Washington, 17, died of cardiac arrest after she received her second dose of Pfizer's COVID-19 vaccine
  • She fully recovered from a coronavirus infection in August and felt "completely well" prior to her death
  • The girl is the third person in Washington to have possibly died from a COVID-19 vaccine

A 17-year-old girl in Washington, who contracted COVID-19 and fully recovered from the disease, died late last month after receiving her second dose of the coronavirus vaccine.

The unnamed teen, who was jabbed with Pfizer's COVID-19 vaccine on Sept. 3 and Sept. 15, died of cardiac arrest on Oct. 23, ClarkCountyToday.com reported, citing data from the United States government's Vaccine Adverse Event Reporting System (VAERS). She tested positive for the coronavirus in August, but she was able to fully recover, according to the data.

The girl showed up at the emergency department of a hospital on the day of her death after experiencing chest pain and breathing difficulties in the past 48 hours, her records showed. She was allegedly "completely well" prior to experiencing the symptoms.

Hospital staff reportedly performed advanced cardiovascular life support protocol with CPR on the girl for 65 minutes after she suffered cardiac arrest, but she could not be resuscitated and died.

The teen did not have any pre-existing health conditions prior to her death and had no contact with sick people or family members.

She is the third Washington resident registered in the VAERS, which is an open collaboration database run by the Food and Drug Administration and the Centers for Disease Control and Prevention (CDC), to have possibly died from a COVID-19 vaccine, according to the report.

The first death was a 34-year-old man who died on Jun 25 after suffering cardiac arrest two days prior, after developing an anaphylactic reaction from the Pfizer vaccine. The second death was Jessica Berg Wilson, a 37-year-old mother who allegedly died on Sept. 7 from thrombotic thrombocytopenia — a rare condition that causes blood clots.

The CDC explained that experiencing serious safety problems after receiving COVID-19 vaccines is rare and that the vaccines are safe and effective.

A similar case happened in Thailand's Lampang Province in late October, where a 16-year-old girl died as a result of blood clots in her lungs days after she received her second dose of the COVID-19 vaccine.

The unnamed girl died due to thrombosis — blood clots blocking blood vessels — in both of her lungs after she received her follow-up jab of Pfizer's coronavirus vaccine on Oct. 27. She allegedly did not experience any side effects following her first dose on Oct. 6, but she had a fever a day after her second shot.

The teen was later taken to a hospital, but she was pronounced dead after being treated in an intensive care unit.

vaccine-6165772_1920 Representation. A 17-year-old girl in Washington is the third person in the state to have possibly died from a COVID-19 vaccine. Photo: Pixabay